| Catalog Number |
4291 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: no product returned for device analysis; a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that, while performing a subcutaneous injection for a patient, the user noticed that the syringe was leaking slightly from the needle top.Per reporter, after removing the needle from the patient, the top portion of the needle remained in the arm and was detached from the luer-lock needle holder and needle protection device.Reporter stated that it appears the top of the needle is detachable from the main body of the needle and needs securing before utilizing.Reporter stated they safely removed the needle from the patient's arm.